# SDR YENA2024060300805

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 86,372 hours, 31,743 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#143, EWR-PBI. ' DIRTY SOCK SMELL IN DESCENT PASSING CLOUD LAYER. IMPROVE WHEN PACK 1 TURNED OFF. CAME BACK ON TAXI IN WITH PACK 1 BACK ON; COMPLIED WITH INFO NOTICE 2017-T015K. NO 30 CDAY HISTORY. SECTION A, ISOLATED TO TYPE 10 MISCELLANEOUS ODOR PER TSM 05-50-00-810-085-B. A/C IS OK FOR SVC.'
